Journal Article

Categorial Grammars and Tree Languages

Maciej Kandulski

in Journal of Logic and Computation

Volume 14, issue 2, pages 205-214
Published in print April 2004 | ISSN: 0955-792X
Published online April 2004 | e-ISSN: 1465-363X | DOI: http://dx.doi.org/10.1093/logcom/14.2.205
Categorial Grammars and Tree Languages

Show Summary Details

Preview

We consider a representation of the structure of derivations in Ajdukiewicz and Lambek categorial grammars called derived trees. We define derived tree languages of those grammars based on syntactic calculi formalized in Gentzen style and in natural deduction format and examine their relation to the families of local and regular tree languages.

Keywords: Lambek grammar, Adjukiewicz grammar, tree languages, derived trees

Journal Article.  0 words. 

Subjects: Computing ; Logic

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.